# SDR SIMA2019021107005

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 35,643 hours, 31,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER-WING EMERGENCY LIGHT IS INOP.-C/A-COMPLIED WITH OPERATIONAL CHECK OF LH OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.  NO DEFECT NOTED.
